×

zbMATH — the first resource for mathematics

\((p,r)\)-invex sets and functions. (English) Zbl 1051.90018
Summary: Notions of invexity of a function and of a set are generalized. The notion of an invex function with respect to \(\eta\) can be further extended with the aid of \(p\)-invex sets. Slight generalization of the notion of \(p\)-invex sets with respect to \(\eta\) leads to a new class of functions. A family of real functions called, in general, \((p, r)\)-pre-invex functions with respect to \(\eta\) (without differentiability) or \((p,r)\)-invex functions with respect to \(\eta\) (in the differentiable case) is introduced. Some (geometric) properties of these classes of functions are derived. Sufficient optimality conditions are obtained for a nonlinear programming problem involving \((p, r)\)-invex functions with respect to \(\eta\) .

MSC:
90C26 Nonconvex programming, global optimization
26B25 Convexity of real functions of several variables, generalizations
90C29 Multi-objective and goal programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Antczak, T., Invexity in optimization theory, Proceedings of the V mathematical conference, (1998), Lesko
[2] T. Antczak, r-Invexity in Mathematical Programming, to be published. · Zbl 1097.90042
[3] Antczak, T., (p,r)-invex sets and functions, (1998), University of Lódz
[4] Avriel, M., r-convex functions, Math. programming, 2, 309-323, (1972) · Zbl 0249.90063
[5] Bazaraa, M.S.; Sherali, H.D.; Shetty, C.M., Nonlinear programming: theory and algorithms, (1991), Wiley New York
[6] Ben-Israel, A.; Mond, B., What is invexity?, J. austral. math. soc. ser. B, 28, 1-9, (1986) · Zbl 0603.90119
[7] Hanson, M.A., On sufficiency of the kuhn – tucker conditions, J. math. anal. appl., 80, 545-550, (1981) · Zbl 0463.90080
[8] Hanson, M.A.; Mond, B., Necessary and sufficient conditions in constrained optimization, Math. programming, 37, 51-58, (1987) · Zbl 0622.49005
[9] Mangasarian, O.L., Nonlinear programming, (1969), McGraw-Hill New York · Zbl 0194.20201
[10] Martin, D.H., The essence of invexity, J. optim. theory appl., 42, 65-76, (1985) · Zbl 0552.90077
[11] Mirtinovic, D.S., Elementarne nierówności, (1972), PWN Warsaw
[12] Rockafellar, R.T., Convex analysis, (1970), Princeton Univ. Press Princeton · Zbl 0202.14303
[13] Rueda, N.G.; Hanson, M.A., Optimality criteria in mathematical programming involving generalized invexity, J. math. anal. appl., 130, 375-385, (1988) · Zbl 0647.90076
[14] Weir, T.; Jeyakumar, V., A class of nonconvex functions and mathematical programming, Bull. austral. math. soc., 38, 177-189, (1988) · Zbl 0639.90082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.